# SDR HNAA0800312

- Difficulty date: October 20, 2008
- Submitted: November 2, 2008
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 42,915 hours, 47,340 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: 54271158010
- Part serial: 105
- Condition: Failed
- Location: Cockpit
- Part time: 27,028 hours, 42,761 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE NR 2 HYDRAULIC SYSTEM INDICATOR WENT TO ZERO.  CAUTION LIGHT DID NOT ILLUMINATE AND QUANTITY REMAINED STEADY.  TAKEOFF WAS ABORTED AT 75 KNOTS IAS.  MAINTENANCE REPLACED THE HYDRAULIC PRESSURE INDICATOR.  OPS CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
